Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 261, NWS Wichita, KS

October 1, 2014Allen County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 1, 2014, 8:00 PM CDT for Allen County, Woodson County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2014, 8:00 PM CDT (01:00 UTC)
Expired
Oct 1, 2014, 8:30 PM CDT
In force
30 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 124 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 1, 2:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WUUS53 KICT 020100
SVRICT
KSC001-207-020130-
/O.NEW.KICT.SV.W.0261.141002T0100Z-141002T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS...
  NORTHEASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 830 PM CDT

* AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF LE ROY...AND MOVING EAST AT 35 MPH. THIS WARNING REPLACES THE 
PREVIOUS WARNING IN EFFECT FOR WOODSON COUNTY. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEOSHO FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. 

&&

LAT...LON 3791 9584 3805 9586 3804 9530 3802 9529
TIME...MOT...LOC 0059Z 260DEG 32KT 3802 9571

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
2 follow-up statements
967 
WWUS53 KICT 020111
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT WED OCT 1 2014

KSC001-207-020130-
/O.CON.KICT.SV.W.0261.000000T0000Z-141002T0130Z/
ALLEN KS-WOODSON KS-
811 PM CDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WOODSON AND NORTHWESTERN ALLEN COUNTIES UNTIL 830 PM CDT...

AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEOSHO
FALLS...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3791 9584 3805 9586 3804 9530 3802 9529
TIME...MOT...LOC 0112Z 272DEG 23KT 3801 9561

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
612 
WWUS53 KICT 020127
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT WED OCT 1 2014

KSC001-207-020137-
/O.EXP.KICT.SV.W.0261.000000T0000Z-141002T0130Z/
ALLEN KS-WOODSON KS-
827 PM CDT WED OCT 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WOODSON AND
NORTHWESTERN ALLEN COUNTIES WILL EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3791 9584 3805 9586 3804 9530 3802 9529
TIME...MOT...LOC 0127Z 270DEG 26KT 3801 9546

$$

BILLINGS WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 6:34 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Oct 1, 6:34 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT WED OCT 1 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(LATE THIS AFTERNOON THROUGH SATURDAY)
ISSUED AT 206 PM CDT WED OCT 1 2014

FORECAST FOCUS IS ON SEVERE WEATHER POTENTIAL THIS AFTERNOON INTO THURSDAY.

WATER VAPOR IMAGERY DEPICTS A STRONG PV ANOMALY OVER THE CENTRAL
ROCKIES THIS AFTERNOON. THIS WAVE WILL DIG INTO THE SOUTHERN ROCKIES
THROUGH THIS EVENING...BEFORE EJECTING OUT ACROSS KANSAS/OKLAHOMA ON
THURSDAY. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTH INTO
EASTERN KS WITH 65-70 DEGREE DEWPOINTS PROVIDING VERY STRONG
INSTABILITY. WEST-SOUTHWESTERLY DEEP LAYER SHEAR VECTORS WILL
CONTINUE TO INCREASE TO 45-60 KNOTS ACROSS THE FORECAST AREA THIS PM
INTO TONIGHT. LATEST MODEL AND OBSERVATIONAL TRENDS SUGGEST A TRIPLE
POINT LOW FORMING OVER SOUTH CENTRAL KS BY 00Z WITH A DRYLINE
EXTENDING SOUTH FROM THE LOW...AND A WARM FRONT EXTENDING NORTHEAST
FROM THE LOW THRU EAST-CENTRAL KS. MID-LEVEL TEMPERATURES ARE ON THE
COOL SIDE...SO NIL CAPPING IS EXPECTED. ALTHOUGH THE STRONG
APPROACHING UPPER WAVE WILL LAG BACK TO THE WEST THROUGH THIS
EVENING...LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE LOW AND
BOUNDARIES SHOULD INCREASE INTO EARLY THIS EVENING WITH THE
DEVELOPMENT OF A 40-45 KNOT LOW-LEVEL JET NOSING INTO SOUTH
CENTRAL/SOUTHEAST KS. ISOLATED SUPERCELL-TYPE STORMS WILL DEVELOP
BY LATE THIS AFTERNOON...WITH STORM CHANCES/COVERAGE INCREASING
THIS EVENING AS THE LOW-LEVEL JET RAMPS UP. ANY STORMS THIS PM/EVE
WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION...
LOW-LEVEL SHEAR...HELICITY...AND LOWERING LCL HEIGHTS ARE
SUPPORTIVE OF A TORNADO OR TWO NEAR THE TRIPLE POINT AND WARM
FRONT WHERE LOW-LEVEL WINDS WILL BE BACKED. THIS WOULD BE
PRIMARILY FOR ANY STORMS BETWEEN 20Z AND 02Z...AS STORMS SHOULD
BECOME MORE ELEVATED LATER IN THE EVENING. LOCALLY HEAVY RAINFALL
IS A THREAT FOR SOUTHEAST KS TONIGHT INTO THURSDAY...WITH STRONG
MOISTURE TRANSPORT OCCURRING AND ANOMALOUSLY HIGH PRECIPITABLE
WATER CONTENT AND UPPER JET SUPPORT. FLASH FLOOD GUIDANCE VALUES
ARE MODERATELY HIGH IN THE SOUTHEAST GIVEN NOT MUCH RAIN
OCCURRENCE IN THE PAST 7 DAYS...SO PLANNING TO HOLD OFF ON FLOOD
WATCH ISSUANCE AT THIS TIME BUT WILL CONTINUE TO MONITOR.

THUNDERSTORM CHANCES WILL SHIFT TO MAINLY EAST OF THE KS TURNPIKE BY
THURSDAY AFTERNOON. GIVEN PARTIAL INSOLATION TO ALLOW FOR
DESTABILIZATION BEHIND MORNING CONVECTION...INSTABILITY AND SHEAR
WOULD FAVOR STRONG-SEVERE STORMS DEVELOPING IN THAT REGION FROM
MIDDAY INTO THE AFTERNOON...AND QUICKLY FORMING INTO A LINEAR
STORM MODE WITH DAMAGING WIND POTENTIAL. STORMS SHOULD EXIT FAR
SOUTHEAST KS EARLY THURSDAY EVE.

COOLER AND DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE PACIFIC
FRONT THURSDAY-THURSDAY NIGHT...WITH A SECONDARY STRONGER FRONT
MOVING THROUGH THE REGION EARLY FRIDAY. THIS FRONT WILL USHER IN
COOLER THAN NORMAL AIR FOR FRIDAY INTO SATURDAY.

JMC

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 206 PM CDT WED OCT 1 2014

A LARGE...STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BE CENTERED
OVER ONTARIO WITH A LONGWAVE TROUGH AXIS THROUGH THE EASTERN CONUS
SUNDAY INTO MONDAY...BEFORE THIS FEATURE LIFTS NORTHEAST
TUESDAY-WEDNESDAY. STRONG NORTHWEST FLOW ALOFT EARLY IN THE PERIOD
WILL MAKE IT VERY DIFFICULT TO GET ANY APPRECIABLE GULF MOISTURE
RETURN THIS FAR NORTH. EVEN THOUGH THE UPPER FLOW BACKS TO WESTERLY
WITH SOME LEE TROUGHING BY MIDWEEK...THERE ARE NO STRONG
PRECIPITATION SIGNALS. SO WE WILL MAINTAIN A DRY FORECAST WITH
TEMPERATURES CONTINUING TO WARM TO ABOVE SEASONAL AVERAGES.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 634 PM CDT WED OCT 1 2014

SCATTERED STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT AREAS
MAINLY EAST OF I-135 THIS EVENING...WITH GREATEST POTENTIAL TO AFFECT
THE KSLN AND KCNU TERMINALS. THE NEARLY STATIONARY SURFACE FRONT WILL
BEGIN TO MOVE EAST ACROSS THE AREA LATE TONIGHT WITH AN AREA OF
POST-FRONTAL SHOWERS/EMBEDDED STORMS EXPECTED THAT WILL AFFECT
AREAS ALONG AND WEST OF I-135. MVFR CIGS ARE EXPECTED TO PREVAIL
THURSDAY MORNING BEHIND THE FRONT AS WELL.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  73  48  67 /  40  50  10   0
HUTCHINSON      62  71  46  67 /  40  40  10  10
NEWTON          63  72  47  66 /  50  50  10  10
ELDORADO        64  74  48  67 /  60  60  10  10
WINFIELD-KWLD   66  75  49  68 /  60  50  10   0
RUSSELL         55  67  43  64 /  60  50  10  10
GREAT BEND      56  67  44  65 /  50  40  10  10
SALINA          61  69  46  63 /  70  60  10  10
MCPHERSON       61  70  46  64 /  50  50  10  10
COFFEYVILLE     68  80  51  69 /  80  80  30   0
CHANUTE         67  78  50  66 /  80  80  30  10
IOLA            67  77  50  65 /  70  80  30  10
PARSONS-KPPF    67  79  50  67 /  80  80  30   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Oct 1, 7:58 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT WED OCT 1 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
758 PM CDT WED OCT 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

WIDELY SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THE
FLINT HILLS AND SOUTHEAST KANSAS INTO THE LATE EVENING. SOME OF
THE STORMS COULD STILL CONTAIN DAMAGING WINDS TO 70 MPH...VERY
LARGE HAIL TO NEAR 2 INCHES IN DIAMETER AND FUNNEL CLOUDS OR A
BRIEF TORNADO.

ADDITIONAL STORMS MAY ALSO DEVELOP FURTHER TO THE WEST LATE THIS
EVENING...AND COULD BE STRONG TO LOCALLY SEVERE...CAPABLE OF HALF
DOLLAR SIZE HAIL AND DAMAGING WINDS TO 60 MPH. OTHERWISE THE RISK
FOR SEVERE WEATHER IS EXPECTED TO DIMINISH ACROSS THE ENTIRE AREA
BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL LINGER INTO THURSDAY...MAINLY FOR LOCATIONS
ALONG AND EAST OF THE KANSAS TURNPIKE. SEVERE THUNDERSTORMS WILL
BE POSSIBLE ONCE AGAIN...WITH DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL AS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED INTO THE LATE EVENING
MAINLY ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS. SPOTTERS
MAY ALSO BE REQUIRED AGAIN OVER SOUTHEAST KANSAS THURSDAY
AFTERNOON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Oct 1, 6:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             10 NW EUREKA            37.92N 96.42W
10/01/2014  E0.75 INCH       GREENWOOD          KS   TRAINED SPOTTER

&&

RBL
Local storm report, Oct 1, 7:14 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FUNNEL CLOUD     3 N LIBERTY             37.20N 95.60W
10/01/2014                   MONTGOMERY         KS   TRAINED SPOTTER

            WE HAVE RECEIVED MULTIPLE REPORTS OF FUNNEL CLOUDS WITH
            THE STORM IN EASTERN MONTGOMERY COUNTY.

&&

RBL
Special weather statement, Oct 1, 7:14 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 1 2014

KSZ099-100-020045-
LABETTE-MONTGOMERY-
714 PM CDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
  EAST CENTRAL MONTGOMERY COUNTY IN SOUTHEAST KANSAS...

* UNTIL 745 PM CDT

* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A THUNDERSTORM NEAR CHERRYVALE...OR 12 MILES NORTH   OF
COFFEYVILLE...MOVING NORTHEAST AT 30 MPH. THIS THUNDERSTORM HAS HAD
FUNNEL CLOUDS REPORTED WITH IT.

* LOCATIONS IMPACTED INCLUDE...
  CHERRYVALE...MOUND VALLEY...ALTAMONT...PARSONS TRI CITY AIRPORT AND
  DENNIS.

&&

LAT...LON 3729 9571 3739 9538 3738 9534 3718 9524
      3709 9560
TIME...MOT...LOC 0014Z 241DEG 25KT 3722 9555

BILLINGS WRIGHT
Local storm report, Oct 1, 7:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             HAMILTON                37.98N 96.16W
10/01/2014  E0.75 INCH       GREENWOOD          KS   PUBLIC

&&

RBL
Special weather statement, Oct 1, 7:35 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT WED OCT 1 2014

KSZ100-020100-
LABETTE-
735 PM CDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS...

* UNTIL 800 PM CDT

* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR MOUND VALLEY...OR 13 MILES
  SOUTHWEST OF PARSONS...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...MOUND VALLEY...ALTAMONT AND LABETTE.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3718 9507 3714 9552 3732 9552 3733 9551
      3739 9516 3739 9510 3738 9509 3719 9506
TIME...MOT...LOC 0034Z 261DEG 22KT 3724 9545

BILLINGS WRIGHT
Local storm report, Oct 1, 7:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             6 ENE CHERRYVALE        37.30N 95.45W
10/01/2014  E0.75 INCH       LABETTE            KS   LAW ENFORCEMENT

&&

RBL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:14 PM CDTSpecial Weather StatementICTLabette31 min
Oct 1, 7:22 PM CDTSevere Thunderstorm WarningICTButler, Greenwood38 min
Oct 1, 7:24 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson51 min
Oct 1, 7:35 PM CDTSpecial Weather StatementICTLabette25 min
Oct 1, 8:16 PM CDTSpecial Weather StatementICTGreenwood29 min
Oct 1, 8:28 PM CDTSpecial Weather StatementICTAllen32 min
Oct 2, 12:21 AM CDTSpecial Weather StatementICTCowley39 min
Oct 2, 1:01 AM CDTSpecial Weather StatementICTCowley44 min
Oct 2, 2:08 AM CDTSpecial Weather StatementICTMontgomery52 min
Oct 2, 2:32 AM CDTSpecial Weather StatementICTNeosho43 min
Oct 2, 4:44 AM CDTSpecial Weather StatementICTLabette46 min
Oct 2, 7:43 AM CDTSpecial Weather StatementICTSedgwick, Sumner47 min
Oct 2, 7:47 AM CDTSpecial Weather StatementICTCowley43 min
Oct 2, 8:11 AM CDTSevere Thunderstorm WarningICTSedgwick34 min
Oct 2, 8:28 AM CDTSpecial Weather StatementICTChautauqua47 min
Oct 2, 8:30 AM CDTSpecial Weather StatementICTCowley30 min
Oct 2, 8:40 AM CDTSpecial Weather StatementICTButler35 min
Oct 2, 8:46 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk29 min
Oct 2, 8:53 AM CDTSpecial Weather StatementICTButler37 min
Oct 2, 9:04 AM CDTSpecial Weather StatementICTButler26 min
Oct 2, 9:15 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson16 min
Oct 2, 9:28 AM CDTSpecial Weather StatementICTGreenwood32 min
Oct 2, 9:36 AM CDTSpecial Weather StatementICTWilson24 min
Oct 2, 10:06 AM CDTSpecial Weather StatementICTNeosho24 min
Oct 2, 1:37 PM CDTSpecial Weather StatementICTLabette, Neosho38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.